Algorithms with guarantee value for knapsack problems
Articles > Article · 2012
Authors: Asli Guler, Urfat NURİYEV, Murat Ersen BERBERLER, Fidan NURIYEVA
Optimization, Journal Indexed in SCI Expanded, International, WoS, 2012, vol 61, pp 477-488
DOI: 10.1080/02331934.2011.617818
Summary
In this study one-dimensional knapsack problems (KP), which have many applications in technical and economic areas, are studied; then greedy algorithms are discussed for these problems. Guarantee values of these algorithms are calculated in order to determine how the results, returned by the algorithms, are close to optimal solutions. Furthermore, complementary problems for integer maximization KP and bounded integer maximization KP are defined; and it is aimed to improve the guarantee values, which have been calculated before, in terms of the complementary problems.